# SDR 97ZZZX815

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226G
- Make and model: Gulstm GIV
- Aircraft serial: 1122
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31024
- Condition: Cracked
- Location: Copilot
- Part time: 2,909 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING FOLLOWING LANDING AT (TEB) DESTINATION, COPILOT'S WINDSHIELD OUTER HEATING LAYER WAS FOUND CRACKED IN SEVERAL PLACES.  DEFERRED ITEM PER GULFSTREAM FLIGHT MANUAL CDL APPENDIX B, 56-1 AND FLEW TO GULFSTREAM, SAVANNAH, GA FOR REPAIRS.  WINDSHIELD WAS REPLACED, CHECKED, AND RETURNED TO SERVICE.  NO PASSENGERS ON AIRCRAFT.  TOTAL TIME, 2,908.9 HOURS.  CYCLES, 1,561.
